i was ovulation naturally and regularly.
i was put on Clomid to produce more eggs because my GYN says hinger chances to get pregnant.
But 2 rounds failed and she now gave me hormonal balance pills to be take first day of period but i havent get my period.
Can i ovulate naturally like earlier after stopping Clomid.
As of now no sign of pregnancy but having PMS.
Hi! If you were my patient, I would strongly consider taking you off Clomid and letting you ovulate normally. Clomid can produce some unwanted side effects like thinning out the cervical mucus and thinning the lining of the uterus. You don't need these side effects if you ovulate each month without medication. Your ovulation should resume within 4-6 weeks after your last dose of Clomid. You might want to consider a semen analysis or HSG if you haven't had those tests done. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.